Jump to content





Week 9 And Some Minor Breakouts

Posted by sunandsnow5, 06 January 2012 · 198 views

So I have been on 80 mg for the past week and I have noticed my back pain increasing. This week I got some of my old acne- a couple inflamed spots on my cheeks. It was annoying because after 2 weeks of no real acne they decided to show up around my birthday. But now they are healing and one of my small cysts out of three is finally healing. It is no where near as bad as my acne used to be and it can be hard to remember that after having 2 weeks of clear skin. Still have three months left at 80 mg!

Side effects:
accutane rash- now treated with a prescribed cream, dry lips- aquaphor and dr. dan's, back pain- a couple advils
some minor headaches and bloody noses

Best of luck to everyone!

Kelly




December 2014

S M T W T F S
 123456
78910111213
141516 17 181920
21222324252627
28293031   

Recent Comments

0 user(s) viewing

0 members, 0 guests, 0 anonymous users

Categories

My Friends' Blogs

Latest Visitors

Twitter